• question-icon

    Is glycerin safe to use for sores?

default
Posted on Thu, 5 Oct 2017 in Medicines and Side Effects
Question: Male 49yrs old, difficulty w/ maintaining weight. Currently at 145lbs. Lack of apatite and loss of sex drive. Sitting for long periods of time. Last physical over 5yrs.
doctor
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
No harms from glycerine

Detailed Answer:
Dear sir, I have gone through your question and I understand your concerns .. glycerine is safe to use and beneficial to use over your sores as it acts as an insulator that allows a better healing.. I would recommend that you also apply an antibiotic ointement three times daily to avoid infection of the sores ..
on the other hand , I would like too to give a better explanation of your symptoms, wether you are unable to stand or lack the desire to do so .. whether you have stomach pain when you eat , if you experience any vomiting or diarrhea or you just don't want to eat.. kind regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2491 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Diarrhea

doctor1 MD

I took a fall in 08 about 9 ft landed on buttocks, did some damage to my back, since then my autonomic system has been have issues, from forgetting...

doctor1 MD

My daughter and has had delayed milestones. She is six years now. walked at 4 years, is not able to speak, she is asthmatic, she had an enlarged...

doctor1 MD

Been dealing with light headed, nausea and mild diarrhea for about a year now. It comes and goes about every month. I have been tested for...

doctor1 MD

zivox triggered serotonin syndrome I have been taking zivox for at least 2 wks, and now I have at least 3 symptoms of serotonin syndrome as listed...

doctor1 MD

For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and...

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT...

doctor1 MD

Have soreness/tenderness on both sides of head, fever between 99.9 and 102.5. Nauseous! sore joints.

Get personalised answers from verified doctor in minutes across 80+ specialties

150 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2